Bounds on the number of generalized partitions and some applications

W. M. B. Dukes

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


We present bounds concerning the number of Hartmanis partitions of a finite set. An application of these inequalities improves the known asymptotic lower bound on the number of linear spaces on n points. We also present an upper bound for a certain class of these partitions which bounds the number of Steiner triple and quadruple systems.
Original languageEnglish
Pages (from-to)257-262
Number of pages6
JournalAustralasian Journal of Combinatorics
Publication statusPublished - Sept 2003


  • generalized patterns
  • Hartmanis partitions
  • combinatorics
  • discrete mathematics


Dive into the research topics of 'Bounds on the number of generalized partitions and some applications'. Together they form a unique fingerprint.

Cite this